# SDR IPXA10162776

- Difficulty date: September 23, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Faulted
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIVERSION - PACK NR1 & PACK NR2 FAULT ON BOTH WHILE CLIMBING TO FL 350. STOP CLIMB, LANDED.  T/S IAW AMM 36-11-00-05 - ALL CHECKS NORMAL.  RUN BOTH PACKS FOR 3 HRS. OPS CHECK GOOD. REPLACED ENG NR1 & NR2.  START SELECTOR RELAY AS PRECAUTIONARY.  ALL OPS CHECK GOOD.  OK FOR SERVICE.
